# SDR FDEA201103201119

- Difficulty date: March 20, 2011
- Submitted: March 23, 2011
- Operation: Air carrier
- Aircraft: N491FE
- Make and model: Boeing 727227
- Aircraft serial: 21529
- Aircraft time: 41,577 hours, 28,301 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 651627910
- Condition: Cracked
- Location: Bs 760.9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN OVERWING FLOORBEAM TEE CRACKED AT RADIUS BS 760.9 LBL45.  REMOVED FLOORBEAM SECTION AT LBL45, BS 760.9 IAW SRM REV 103, 51-30-2.   FABRICATED FLOORBEAM SECTION TEE IAW DWG 65-16279 & INSTALLED IAW SRM 51-30-2 AND DWG 65-16279.
